The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Manuscripta Mathematica.
( Vol. 76 NO.3 / (1992))
Some New Classes of Banach-Mackey Spaces
Lech Drewnowsik, Miguel Florencio, Pedro J. Paul,
Pages. 341-351
Abstract Some weakenings of property $(K)$ of Antoski for locally convex spaces are introduced: local property (K) and, for spaces with Schauder-type decompositions, two variatns of property (K) defined in terms of block-and tail-sequences. It is shown that if a space enjoys any of these new properties, then it is Banach-Mackey. An applicatio to the barrelledness of the spaces of Pettis integrable functions is given, and examples are provided to distinguish between the various K-type properties.
Contents 1. Introduction 2. Spaces with local property (K) 3. Variants of property (K) relative to Schauder decompositions 4. Application to the space of Pettis integrable functions 5. Examples
Key words
Mathmatical Subject Classification